Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 121, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 12, 2016, 3:26 AM CDT for 6 counties in Oklahoma; Franklin County, Sebastian County, Arkansas. It was in force for 64 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2016, 3:26 AM CDT (08:26 UTC)
- Expired
- May 12, 2016, 4:30 AM CDT
- In force
- 64 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Franklin County, AR, Sebastian County, AR, Haskell County, OK, Latimer County, OK, LeFlore County, OK, Pittsburg County, OK, Pushmataha County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 29 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 3:32 AM CDT | TSTM WND DMG | 3 Ene Yanush, OK | BARN DESTROYED AND TREE BLOWN ONTO A HOUSE JUST EAST OF JUNCTION OF HIGHWAYS 1...63...AND 2. TIME ESTIMATED VIA RADAR. |
| May 12, 3:32 AM CDT | TSTM WND DMG | 6 Ese Damon, OK | BARN DESTROYED AND TREE BLOWN ONTO A HOUSE JUST EAST OF JUNCTION OF HIGHWAYS 1...63...AND 2. TIME ESTIMATED VIA RADAR. CORRECTED LOCATION FROM PREVIOUS REPORT. |
| May 12, 3:32 AM CDT | TSTM WND DMG | 6 Sse Damon, OK | BARN DESTROYED AND TREE BLOWN ONTO A HOUSE JUST EAST OF JUNCTION OF HIGHWAYS 1...63...AND 2. TIME ESTIMATED VIA RADAR. CORRECTED LOCATION FROM PREVIOUS REPORT. |
| May 12, 3:38 AM CDT | HAIL 1 | Wilburton, OK | NICKEL TO QUARTER SIZE HAIL IN TOWN. TIME ESTIMATED VIA RADAR. |
| May 12, 3:53 AM CDT | TSTM WND DMG | Talihina, OK | MULTIPLE SMALL TO MEDIUM SIZED TREES SNAPPED AND UPROOTED. POWER POLES SNAPPED. WIDESPREAD POWER OUTAGES IN TOWN. RELAYED TO EMERGENCY MANAGER BY FIRE DEPARTMENT. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 10:13 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.4 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1205 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1636 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
282
WUUS54 KTSA 120826
SVRTSA
ARC047-131-OKC061-077-079-121-127-135-120930-
/O.NEW.KTSA.SV.W.0121.160512T0826Z-160512T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
326 AM CDT THU MAY 12 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHEASTERN PITTSBURG COUNTY IN SOUTHEASTERN OKLAHOMA...
LE FLORE COUNTY IN SOUTHEASTERN OKLAHOMA...
LATIMER COUNTY IN SOUTHEASTERN OKLAHOMA...
NORTHEASTERN PUSHMATAHA COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHERN HASKELL COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 430 AM CDT
* AT 325 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF BOKOSHE TO 3 MILES NORTHWEST OF
ROBBERS CAVE STATE PARK TO 7 MILES NORTH OF STANLEY...MOVING EAST AT
40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH... POTEAU...
WILBURTON... STIGLER...
CHARLESTON... CLAYTON...
GREENWOOD... BARLING...
POCOLA... HEAVENER...
SPIRO... ARKOMA...
PANAMA... MANSFIELD...
TALIHINA... WISTER...
QUINTON... HACKETT...
HOWE... HARTFORD...
THIS INCLUDES INTERSTATE 540 BETWEEN MILE MARKERS 12 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN TULSA.
&&
LAT...LON 3523 9403 3514 9403 3514 9414 3510 9414
3506 9425 3506 9423 3502 9423 3495 9435
3496 9437 3494 9439 3495 9441 3493 9443
3493 9444 3489 9445 3454 9493 3454 9553
3514 9553 3535 9477 3531 9392 3523 9392
TIME...MOT...LOC 0825Z 265DEG 35KT 3525 9478 3502 9539 3465 9551
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
603
WWUS54 KTSA 120909
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
409 AM CDT THU MAY 12 2016
OKC121-135-120919-
/O.CAN.KTSA.SV.W.0121.000000T0000Z-160512T0930Z/
SEQUOYAH OK-PITTSBURG OK-
409 AM CDT THU MAY 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUOYAH AND
SOUTHEASTERN PITTSBURG COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
WEST CENTRAL ARKANSAS...AND SOUTHEASTERN OKLAHOMA.
LAT...LON 3523 9392 3523 9403 3514 9403 3514 9414
3510 9414 3506 9425 3506 9423 3502 9423
3495 9435 3496 9437 3493 9444 3489 9445
3454 9493 3454 9521 3515 9511 3530 9468
3529 9464 3531 9461 3531 9392
TIME...MOT...LOC 0909Z 264DEG 35KT 3517 9433 3505 9495 3462 9499
$$
ARC047-131-OKC061-077-079-127-120930-
/O.CON.KTSA.SV.W.0121.000000T0000Z-160512T0930Z/
FRANKLIN AR-SEBASTIAN AR-LE FLORE OK-LATIMER OK-PUSHMATAHA OK-
HASKELL OK-
409 AM CDT THU MAY 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR SOUTHWESTERN FRANKLIN...SEBASTIAN...LE FLORE...EASTERN LATIMER...
NORTHEASTERN PUSHMATAHA AND SOUTHEASTERN HASKELL COUNTIES...
AT 409 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTH OF EXCELSIOR TO 6 MILES SOUTH OF
MCCURTAIN TO 7 MILES SOUTHEAST OF ALBION...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH... POTEAU...
CHARLESTON... GREENWOOD...
POCOLA... HEAVENER...
SPIRO... PANAMA...
MANSFIELD... TALIHINA...
WISTER... HACKETT...
HOWE... HARTFORD...
HUNTINGTON... BONANZA...
RED OAK... MCCURTAIN...
BOKOSHE... FANSHAWE...
THIS INCLUDES INTERSTATE 540 BETWEEN MILE MARKERS 13 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.
&&
LAT...LON 3523 9392 3523 9403 3514 9403 3514 9414
3510 9414 3506 9425 3506 9423 3502 9423
3495 9435 3496 9437 3493 9444 3489 9445
3454 9493 3454 9521 3515 9511 3530 9468
3529 9464 3531 9461 3531 9392
TIME...MOT...LOC 0909Z 264DEG 35KT 3517 9433 3505 9495 3462 9499
HAIL...1.00IN
WIND...60MPH
$$378
WWUS54 KTSA 120918
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
418 AM CDT THU MAY 12 2016
OKC061-077-127-120928-
/O.CAN.KTSA.SV.W.0121.000000T0000Z-160512T0930Z/
LATIMER OK-PUSHMATAHA OK-HASKELL OK-
418 AM CDT THU MAY 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LATIMER...NORTHEASTERN
PUSHMATAHA AND SOUTHEASTERN HASKELL COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
WEST CENTRAL ARKANSAS...AND SOUTHEASTERN OKLAHOMA.
LAT...LON 3523 9392 3523 9403 3514 9403 3514 9414
3510 9414 3506 9425 3506 9423 3502 9423
3495 9435 3496 9437 3493 9444 3489 9445
3454 9493 3459 9494 3510 9483 3519 9456
3531 9392
TIME...MOT...LOC 0918Z 264DEG 42KT 3519 9414 3507 9476 3464 9480
$$
ARC047-131-OKC079-120930-
/O.CON.KTSA.SV.W.0121.000000T0000Z-160512T0930Z/
FRANKLIN AR-SEBASTIAN AR-LE FLORE OK-
418 AM CDT THU MAY 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR SOUTHWESTERN FRANKLIN...SOUTHERN SEBASTIAN AND CENTRAL LE FLORE
COUNTIES...
AT 418 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF BURNVILLE TO 7 MILES NORTH OF WISTER
TO 3 MILES SOUTHWEST OF MUSE...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
POTEAU... CHARLESTON...
GREENWOOD... HEAVENER...
MANSFIELD... WISTER...
HACKETT... HOWE...
HARTFORD... HUNTINGTON...
BRANCH... MIDLAND...
CAMERON... HEAVENER RUNESTONE STATE PARK...
WASHBURN... BURNVILLE...
MUSE... FORT CHAFFEE...
WHITESBORO... EXCELSIOR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.
&&
LAT...LON 3523 9392 3523 9403 3514 9403 3514 9414
3510 9414 3506 9425 3506 9423 3502 9423
3495 9435 3496 9437 3493 9444 3489 9445
3454 9493 3459 9494 3510 9483 3519 9456
3531 9392
TIME...MOT...LOC 0918Z 264DEG 42KT 3519 9414 3507 9476 3464 9480
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:48 AM CDT, 38 minutes earlier.
Area forecast discussion, May 12, 2:48 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 248 AM CDT THU MAY 12 2016 .DISCUSSION... Strong to severe thunderstorms continue early this morning across portions of southeast Oklahoma and northwest Arkansas with locally heavy rainfall. Over 7 inches of rain has fallen in southern portions of Cherokee and Adair counties where life threatening flash flooding is ongoing. The severe threat will continue across southeast Oklahoma for the remainder of the early morning hours as thunderstorms move into the higher instability axis. The stronger storms will begin to shift southeast shortly have sunrise as a drier air-mass begins to filter in the area. Cooler conditions behind the front today into Friday as surface high pressure briefly builds into the region. Another strong cold front is forecast to move into northeast Oklahoma/northwest Arkansas Friday evening, sweeping south to near the Red River by Saturday morning. Although moisture will be limited ahead of front, could see enough instability to support a few strong storms given the stronger deep layer shear expected during this time. The unsettled weather will continue Sunday into the early part of next week as a series of upper waves traverse the area. This will also include the potential for severe weather and heavy rainfall Sunday night into Monday as a warm front lifts north across the area. A strong upper jet streak will shift into the Southern plains by Tuesday as a broad upper trough moves through the Intermountain West. Another round of severe storms will be possible with the front/dry line. && .PRELIMINARY POINT TEMPS/POPS... TUL 78 54 80 51 / 0 10 0 30 FSM 82 56 82 57 / 20 10 0 20 MLC 77 53 82 54 / 20 0 10 20 BVO 78 49 80 51 / 0 0 10 30 FYV 74 46 77 49 / 20 10 0 20 BYV 74 50 80 49 / 20 10 0 20 MKO 77 53 81 52 / 20 10 0 20 MIO 76 52 80 49 / 0 10 10 30 F10 76 54 80 52 / 20 0 10 20 HHW 81 55 81 57 / 40 0 0 20 && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && SHORT TERM...22 LONG TERM....12
Hazardous weather outlook, May 11, 5:02 PM CDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 502 PM CDT WED MAY 11 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 502 PM CDT WED MAY 11 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...MAINLY SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING. HEAVY RAIN. RISK...LIMITED. AREA...SOUTHEAST OF INTERSTATE 44. ONSET...THIS EVENING. DISCUSSION... THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING ALONG A COLD FRONT WILL MOVE SLOWLY SOUTHEAST ACROSS THE AREA. A FEW OF THESE STORMS MAY BECOME SEVERE...WITH LARGE HAIL UP TO GOLFBALL SIZE AND DAMAGING WINDS OF 60 TO 70 MILES AN HOUR POSSIBLE. THE GREATEST CHANCE FOR SEVERE STORMS WILL BE FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THE STORMS TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY AND TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS MAY BE ONGOING EARLY THURSDAY MORNING ACROSS AREAS TO THE SOUTH OF INTERSTATE 40...WITH MUCH OF THIS ACTIVITY ENDING BY LATE MORNING. AN ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE INTO THE EARLY TO MIDDLE OF NEXT WEEK...WITH WIDESPREAD THUNDERSTORM CHANCES RETURNING BY SATURDAY. SEVERE THUNDERSTORM POTENTIAL MAY INCREASE EARLY NEXT WEEK AS A SLOW MOVING UPPER LEVEL LOW MOVES INTO THE SOUTHWEST UNITED STATES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 12, 2:39 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
239 AM CDT THU MAY 12 2016
OKZ073-120815-
PITTSBURG OK-
239 AM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PITTSBURG COUNTY UNTIL
315 AM CDT...
AT 239 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF SCIPIO TO 3 MILES WEST OF
WARDVILLE. MOVEMENT WAS EAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCALESTER... KREBS...
KIOWA... SAVANNA...
ALDERSON... ASHLAND...
BLANCO... HAYWOOD...
BLOCKER... PITTSBURG...
BACHE... FEATHERSTON...
ARPELAR... DOW...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTHEASTERN OKLAHOMA.
LAT...LON 3468 9589 3468 9609 3504 9609 3511 9540
3503 9547 3503 9551 3498 9551 3459 9583
3460 9588
TIME...MOT...LOC 0739Z 260DEG 28KT 3500 9588 3465 9610Special weather statement, May 12, 2:42 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
242 AM CDT THU MAY 12 2016
OKZ070-072>074-076-120815-
MUSKOGEE OK-PITTSBURG OK-HASKELL OK-SEQUOYAH OK-LE FLORE OK-
242 AM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEQUOYAH...
NORTHEASTERN PITTSBURG...NORTHWESTERN LE FLORE...SOUTHEASTERN
MUSKOGEE AND HASKELL COUNTIES UNTIL 315 AM CDT...
AT 242 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WHITEFIELD...
MOVING EAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
STIGLER... QUINTON...
KEOTA... WHITEFIELD...
KINTA... TAMAHA...
ENTERPRISE... BRIARTOWN...
LEWISVILLE... KANIMA...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTHEASTERN OKLAHOMA.
LAT...LON 3533 9466 3522 9478 3510 9516 3512 9564
3543 9505
TIME...MOT...LOC 0742Z 264DEG 32KT 3527 9520Local storm report, May 12, 2:53 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
253 AM CDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM FLASH FLOOD 3 N CASS 35.73N 93.82W
05/12/2016 FRANKLIN AR FIRE DEPT/RESCUE
WATER RESCUE IN NORTHERN FRANKLIN COUNTY.
&&
AEJSpecial weather statement, May 12, 3:11 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 AM CDT THU MAY 12 2016
OKZ072>076-120845-
PITTSBURG OK-HASKELL OK-SEQUOYAH OK-LATIMER OK-LE FLORE OK-
311 AM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SEQUOYAH...
NORTHEASTERN PITTSBURG...NORTHWESTERN LE FLORE...NORTHWESTERN LATIMER
AND HASKELL COUNTIES UNTIL 345 AM CDT...
AT 311 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF GANS TO 2 MILES NORTHEAST OF
KINTA TO 3 MILES EAST OF ALDERSON. MOVEMENT WAS EAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCALESTER... WILBURTON...
STIGLER... SPIRO...
KREBS... QUINTON...
KEOTA... MCCURTAIN...
BOKOSHE... CROWDER...
WHITEFIELD... ALDERSON...
KINTA... TAMAHA...
ROBBERS CAVE STATE PARK... MC CURTAIN...
ENTERPRISE... LEQUIRE...
BLOCKER... BACHE...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTHEASTERN OKLAHOMA.
LAT...LON 3530 9452 3487 9543 3490 9580 3512 9566
3528 9527 3527 9523 3532 9517 3541 9497
TIME...MOT...LOC 0811Z 267DEG 23KT 3532 9480 3514 9520 3492 9564Special weather statement, May 12, 3:16 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
316 AM CDT THU MAY 12 2016
ARZ020-029-120845-
SEBASTIAN AR-FRANKLIN AR-
316 AM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FRANKLIN AND
NORTHERN SEBASTIAN COUNTIES UNTIL 345 AM CDT...
AT 316 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BURNVILLE...
MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH... CHARLESTON...
GREENWOOD... BARLING...
LAVACA... BRANCH...
FORT CHAFFEE... WASHBURN...
BURNVILLE... BLOOMER...
CENTRAL CITY... CAULKSVILLE...
VESTA... MILLTOWN...
URSULA... PETER PENDER...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3532 9392 3523 9392 3523 9402 3515 9403
3514 9406 3514 9414 3511 9414 3510 9415
3531 9437 3536 9427 3536 9421 3539 9419
3538 9417 3538 9414 3541 9414 3547 9402
3532 9381 3531 9381
TIME...MOT...LOC 0816Z 240DEG 25KT 3522 9417Local storm report, May 12, 3:24 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
324 AM CDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM HAIL GREENWOOD 35.22N 94.26W
05/12/2016 E1.00 INCH SEBASTIAN AR TRAINED SPOTTER
PENNY TO QUARTER SIZE HAIL.
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 9:32 PM CDT | Special Weather Statement | TSA | Sequoyah | 28 min |
| May 11, 9:51 PM CDT | Special Weather Statement | TSA | Sequoyah | 24 min |
| May 11, 10:21 PM CDT | Special Weather Statement | TSA | Cherokee | 24 min |
| May 11, 10:49 PM CDT | Special Weather Statement | TSA | Cherokee | 26 min |
| May 11, 11:01 PM CDT | Special Weather Statement | TSA | Sequoyah | 29 min |
| May 11, 11:09 PM CDT | Special Weather Statement | TSA | Adair | 36 min |
| May 11, 11:30 PM CDT | Special Weather Statement | TSA | Sequoyah | 30 min |
| May 11, 11:32 PM CDT | Special Weather Statement | TSA | Adair | 28 min |
| May 11, 11:40 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 65 min |
| May 12, 12:20 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 3 hr |
| May 12, 12:34 AM CDT | Special Weather Statement | TSA | McIntosh | 26 min |
| May 12, 12:43 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 47 min |
| May 12, 1:28 AM CDT | Special Weather Statement | TSA | Sequoyah | 32 min |
| May 12, 1:53 AM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| May 12, 2:14 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg, Sequoyah | 31 min |
| May 12, 2:16 AM CDT | Special Weather Statement | TSA | Delaware | 44 min |
| May 12, 2:33 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 27 min |
| May 12, 2:39 AM CDT | Special Weather Statement | TSA | Pittsburg | 36 min |
| May 12, 2:42 AM CDT | Special Weather Statement | TSA | Haskell | 33 min |
| May 12, 2:55 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 35 min |
| May 12, 2:58 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 32 min |
| May 12, 3:11 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg | 34 min |
| May 12, 3:17 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 12 hr |
| May 12, 3:21 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 14 min |
| May 12, 4:05 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 40 min |
| May 12, 4:25 AM CDT | Special Weather Statement | TSA | Pushmataha | 50 min |
| May 12, 3:47 PM CDT | River Flood Warning | TSA | LeFlore | 25 hr |
| May 11, 9:41 PM CDT | Special Weather Statement | TSA | Washington | 34 min |
| May 11, 9:58 PM CDT | Special Weather Statement | TSA | Washington | 32 min |
| May 11, 10:07 PM CDT | Special Weather Statement | TSA | Crawford | 23 min |
| May 11, 10:27 PM CDT | Special Weather Statement | TSA | Crawford | 33 min |
| May 11, 10:40 PM CDT | Special Weather Statement | TSA | Washington | 35 min |
| May 11, 11:08 PM CDT | Special Weather Statement | TSA | Madison | 37 min |
| May 12, 12:15 AM CDT | Special Weather Statement | TSA | Sebastian | 30 min |
| May 12, 12:18 AM CDT | Special Weather Statement | TSA | Benton | 27 min |
| May 12, 1:34 AM CDT | Special Weather Statement | TSA | Madison | 26 min |
| May 12, 1:50 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 25 min |
| May 12, 2:05 AM CDT | Special Weather Statement | TSA | Franklin | 25 min |
| May 12, 2:27 AM CDT | Special Weather Statement | TSA | Franklin | 33 min |
| May 12, 3:16 AM CDT | Special Weather Statement | TSA | Sebastian | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.